# SDR HALA2018123100689

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 30,118 hours, 4,632 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 MINOR FAULT.// NO FAULT DISPLAYED AT GATE. NO FAULT ON PFR, RAN ENGINE AND NO
FAULTS OR MESSAGE DISPLAYED.
